# SDR CA150827002

- Difficulty date: August 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna A188B
- Aircraft time: 4,415 hours
- Engine: Cont IO520D
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Part number: 16410077
- Condition: Failed
- Location: Lt Mlg
- Part time: 1,696 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) AT ABOUT 20 MILE AN HR ON THE TAKE OFF ROLL THE LT MAIN GEAR SPRING SNAPPED OFF ABOUT 6 " UP FROM THE AXLE, CAUSING THE ACFT TO SPIN TO THE LT AND TILT UP RESULTING IN THE PROPELLER IMPACTING THE GROUND AND A SUDDEN STOPPAGE OF THE ENGINE. ACFT CAME TO REST ON ITS LT WING.  THERE WERE NO INJURIES SUSTAINED BY THE PILOT. ACFT ONLY HAD ABOUT 120 GALLONS OF SPRAY CHEMICAL ON BOARD AT TIME OF INCIDENT.
